A note on the langlands classification and irreducibility of induced representations of p-ADIC groups

    Research output: Contribution to journalArticlepeer-review

    30 Citations (Scopus)

    Abstract

    In this paper, we present a proof of the Langlands classification of the irreducible admissible representations of reductive p-adic groups. Then we deduce certain irreducibility results for parabolically induced modules from discrete series representations.

    Original languageEnglish
    Pages (from-to)383-409
    Number of pages27
    JournalKyushu Journal of Mathematics
    Volume57
    Issue number2
    DOIs
    Publication statusPublished - 2003

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'A note on the langlands classification and irreducibility of induced representations of p-ADIC groups'. Together they form a unique fingerprint.

    Cite this